# SDR SWAA2024070507668

- Difficulty date: July 1, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8729H
- Make and model: Boeing 737-8
- Aircraft serial: 37043
- Aircraft time: 11,177 hours, 5,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 AFT ENTRY DOOR EXIT LOCATOR SIGN; OVER DOOR EXIT SIGN AND SLIDE EMERGENCY LIGHTS INOP.<[01] REMOVED AND REPLACED AFT EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06. OP?S CHECK GOOD.
